# SDR PNSA011107

- Difficulty date: November 17, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Aircraft time: 10,311 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Doubler
- Condition: Separated
- Location: Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOW DURING MODERATE TURBULENCE HAD PREVIOUS REPAIR COME LOOSE.  AIRCRAFT REPAIRED BY AKN MAINTENANCE PER AC 43.13 PLEXIGLASS REPAIR PROCEDURE.
